# SDR REXA200900064

- Difficulty date: June 11, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- Aircraft time: 17,018 hours, 14,860 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.75 INCH CRACK WAS FOUND ON THE FWD BULKHEAD AT FS 202.75 AT THE PARKING BRAKE CUT OUT HOLE BL 23.71 DURING A INSPECTION.  CRACK WAS REPAIRED IAW GREO 601R-53-11-563.
